# SDR AALA201701299005

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 6,606 hours, 2,566 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR PRESSURE ON R4 DOOR AND FORWARD CABIN SCREEN SHOWS ARMED OK. MAINTENANCE SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00.
